# SDR UHLA2010092200152

- Difficulty date: September 22, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 15,586 hours, 9,831 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Condition: Defective
- Location: E&E Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH 17000 HEARD A RUSH OF AIR AND COULD FEEL AIR COMING FROM AROUND CAPT RUDDER PEDALS.  STOPPED AT CLIMB FL190, CABIN ALT WAS 5800, SOUNDED LIKE IT RESEALED AND THE RUSH OF AIR/NOISE WAS GONE AND CABIN WARMED UP.  CABIN ALT WAS STABLE AT 1400.  MAINTENANCE PERFORMED PRESSURIZATION CHECK IAW EMB 170 MM 21-30-00.  NO DEFECTS NOTED AT THAT TIME.  CREW REPORTED SAME THING TWO FLIGHTS LATER IN ORD.  AIRCRAFT WAS FERRIED TO CMH WHERE THE FWD AVIONICS PRESSURE SEAL WAS REPLACED.  NO REPORTS SINCE.
